Inhalant Addiction

Inhalant Addiction

Inhalant Addiction

There are two types of inhalant addiction: physical inhalation of the drug or compound being abused and emotional reliance on the substance. The most dangerous inhalant is chlorogenic acid and amyl nitrate, better recognized as whipping or snappers. In Harmony Hills, know that serious physical addiction results from this type of substance abuse. Harmony Hills drug and alcohol rehabs provide treatment for both types of inhalant addiction. Patients who enter into an outpatient treatment facility receive intensive inpatient care, including individual and group therapy, residential detoxification, medical care, support services, and follow-up services. In addition to offering drug-free living programs for residents, the staff at these facilities treat patients for any psychological indications and get help for substance use disorders if needed. Many times, people with drug-free living conditions can return to drugs, unaware that they have already gotten help. Substance abuse is a serious problem in society and affects everyone. Harmful behaviors get out of control when an addict is unable to get help, such as in the case of an inpatient facility.

Although inhaled medications are not as addictive as street drugs, inhalant addiction can still be difficult to overcome. If you suffer from inhalant addiction, talk to your doctor or mental health professional about getting help. It’s not uncommon for someone who abuses alcohol or other substances to become emotionally addicted to these same substances. With professional treatment, addicts can overcome their addiction and get back to living a productive and normal life. With early intervention, there’s a good chance that the patient will stay off alcohol or other drugs. If you use nail polish, lotion, hairspray, shampoo or another similar product that contains chloroform gas, never mix it with nail polish remover, spray, hair dye or other similar products. This may seem like a strange suggestion, but the consequences of mixing these products are relatively small. When nail polish remover is mixed with chloroform, the person is much more likely to experience an inhalant allergy. Both products share the same chemical formula, but the reaction between the two products is different. An inhalant allergy is much more serious than a nail polish allergy, which is why your doctor is likely to want you to avoid combining the two products.

side effects of Inhalant Addiction

One of the most common side effects from inhalant addiction is slurred speech. Patients who try to quit and go through detox often experience slurred speech, because they have been so dependent upon the drug to feel normal. The drug causes the brain to release greater amounts of dopamine, causing patients to speak at a slower pace for longer periods of time. There is no cure for slurred speech, but patients can overcome this symptom with therapy and nutrition. Some people also become very ill after consuming excessive amounts of inhalants. They may vomit, suffer from diarrhea, dizziness, lethargy, confusion, and even a severe allergic reaction. These reactions usually occur within minutes after inhaling the substance, but can take hours to appear. If a person accidentally takes an inhaled substance that has been mixed with food or drink, he can quickly become fatally ill. The mixing of substances with food or drinks is extremely dangerous. A person should never take any type of drug, if someone around him or her is having symptoms of an allergic reaction.

Share on facebook
Facebook
Share on google
Google+
Share on twitter
Twitter
Share on linkedin
LinkedIn
Share on pinterest
Pinterest
Call Now ButtonFree Confidential Call